# SDR NACA20070009

- Difficulty date: February 6, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 58,701 hours, 43,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZONTAL STAB LOWER SURFACE DAMAGED, "HAS HOLE".  REPAIRED DAMAGED AREA PER JOSSAIR DRAWING NR 73R5511546 REV A DATED 21 FEB 2007.  "CUTOUT REPAIR AT STABILIZER BOTTOM SKIN-STAB STA 111.0-STA 120.0".
